PDA

View Full Version : paroxitine help



Lee2475
12-12-11, 11:40
Hi All
Ive been on paroxotine for a week and had to come off them due to bad side affects,I stopped yesterday and im still feeling abit sick.

Is this common with these?

I must admit ive taken diffrent types of antidepressants before but these are far the worst ive ever come across,side affects are awful.

Ive only been on them a week so im hoping a few days ill start feeling human again.:weep:
Anyone else going on these ide be prepared for a hard time,i had to try and get my head around my job with these and it was a total nitemare.
Maybe its just me, but im not touching these again.
Im coming off pills now and going to see a counciler for my panic attacks try a diffrent route.

cheers lee

emmalouise1975
12-12-11, 11:45
I've not tried them personally...but my Dr tried me on a few differenet ones until we got the right one! I'm on Mirtazapine now..and as soon as I took them I felt brill....if a tab gives me side affects I bin it as I can't deal with them along with the panic.
Go back to your GP and ask for another....they have loads of different AD's and its all trial and error...I'm sure there will be something suitable to you.
Hope you feel better soon...I know how horrid it can be :hugs:

lauz_lea
12-12-11, 13:04
I suffer really bad SE's on paroxetine for the first two weeks or so but they work for me so I'm willing to endure it. This time (I started back on them three weeks ago) was the worst I can recall but on previous occassions they couldn't have made me feel any more ill than I already was because I was in a really bad mess.

mangekyo92
23-02-12, 18:53
i know how you feel is been a week since i take them and i feel horrible dizzy shaky jelly legs tired really tired i cant sleep nightmares i wanna stop already but im not sure if is gonna cause me worst symtoms

StokeyVic20
04-05-12, 06:57
Today is my first day on them, i'll let you know how i get on in a week :)

LIL6293
04-05-12, 12:32
Into my third week on Paroxatine / Seroxat following a switch from Citiolpram and can honestly say I feel absolutely teribble. Dizzy, blurred vision, Insomnia,night sweats, Numb and tingling body, weak and tired "HORIBBLE" but have been told to stick with it, no way I can return to work in this condition, have posted threads and been advised that this is all normal, just very worrying, was on Seroxat ten or so years ago can't remember being this bad.